# SDR USAA2013080600019

- Difficulty date: July 17, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 67,741 hours, 45,358 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK - FOUND CORROSION ON SHEAR TIE AT BS 927, BETWEEN S26-27L. REPLACED SHEAR TIE IAW SRM 53-00-07-2R-4, REPAIR 4.
